|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||A new algorithm for sparse interpolation of multivariate polynomials|
|Keywords:||Black box polynomial|
Symbolic–numeric sparse interpolation
|Citation:||Cuyt A & Lee W (2008) A new algorithm for sparse interpolation of multivariate polynomials. Theoretical Computer Science, 409 (2), pp. 180-185. https://doi.org/10.1016/j.tcs.2008.09.002|
|Abstract:||To reconstruct a black box multivariate sparse polynomial from its floating point evaluations, the existing algorithms need to know upper bounds for both the number of terms in the polynomial and the partial degree in each of the variables. Here we present a new technique, based on Rutishauser’s qd-algorithm, in which we overcome both drawbacks.|
|Rights:||The publisher does not allow this work to be made publicly available in this Repository. Please use the Request a Copy feature at the foot of the Repository record to request a copy directly from the author. You can only request a copy if you wish to use this work for your own research or private study.|
|A new algorithm for sparse interpolation of multivariate polynomials.pdf||Fulltext - Published Version||386.37 kB||Adobe PDF||Under Permanent Embargo Request a copy|
Note: If any of the files in this item are currently embargoed, you can request a copy directly from the author by clicking the padlock icon above. However, this facility is dependent on the depositor still being contactable at their original email address.
This item is protected by original copyright
If you believe that any material held in STORRE infringes copyright, please contact email@example.com providing details and we will remove the Work from public display in STORRE and investigate your claim.